Alert archive / Maine / Storm Warnings in 2011
Storm Warning 5, NWS Gray, ME
NWS Gray, ME issued this storm warning at Nov 23, 2011, 3:13 AM EST. It took effect at Nov 23, 2011, 9:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 3:13 AM EST (08:13 UTC)
- In effect from
- Nov 23, 2011, 9:00 AM EST
- Expired
- Nov 23, 2011, 5:45 PM EST
- In force
- 9 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
608 WHUS71 KGYX 230813 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 313 AM EST WED NOV 23 2011 ANZ150-152-154-232315- /O.UPG.KGYX.GL.W.0035.111123T0900Z-111124T0600Z/ /O.NEW.KGYX.SR.W.0005.111123T1400Z-111124T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 313 AM EST WED NOV 23 2011 ...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-232315- /O.CON.KGYX.GL.W.0035.111123T0900Z-111124T0600Z/ PENOBSCOT BAY-CASCO BAY- 313 AM EST WED NOV 23 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
402 WHUS71 KGYX 232245 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 545 PM EST WED NOV 23 2011 ANZ150-152-154-241000- /O.CAN.KGYX.SR.W.0005.000000T0000Z-111124T0000Z/ /O.EXB.KGYX.GL.W.0035.000000T0000Z-111124T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 545 PM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-241000- /O.EXT.KGYX.GL.W.0035.000000T0000Z-111124T1000Z/ PENOBSCOT BAY-CASCO BAY- 545 PM EST WED NOV 23 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Nov 23, 1:40 AM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Nov 23, 1:40 AM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
140 AM EST WED NOV 23 2011
.SYNOPSIS...
HIGH PRESSURE WILL SLIDE WELL EAST INTO THE MARITIMES OVERNIGHT.
LOW PRESSURE WILL APPROACH NEW ENGLAND FROM THE OHIO VALLEY LATE
TONIGHT, THEN DEEPEN AS IT MOVES ACROSS THE GULF OF MAINE ON
WEDNESDAY. THIS STORM SYSTEM WILL BRING HEAVY SNOW TO CENTRAL AND
NORTHERN AREAS WITH MIXED PRECIPITATION AND RAIN ALONG THE COAST.
HIGH PRESSURE WILL RETURN DRY WEATHER TO THE AREA FROM
THANKSGIVING DAY INTO THE UPCOMING WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
***MAJOR WINTER STORM TO AFFECT THE FORECAST AREA BEGINNING
TONIGHT***
130 AM UPDATE...PRECIPIATION CONTINUES TO QUICKLY OVERSPREAD THE
FORECAST AREA FROM SOUTH TO NORTH. MOST OF THE PRECIPITATION IS IN
THE FORM OF SNOW...BUT SOUTHEAST NEW HAMPSHIRE UP THE COAST TO
COASTAL CUMBERLAND COUNTY MAINE IS CURRENTLY WARM ENOUGH FOR RAIN.
THIS SHOULD BE THE NORM FOR MUCH OF THE NIGHT...AND SLIGHT CHANGES
IN HAZARDS FOR COASTAL ZONES HAVE BEEN MADE AS A RESULT.
OTHERWISE...NO SIGNIFICANT CHANGES TO THE GOING SNOWFALL FORECAST
FOR THE VAST MAJORITY OF THE CWA.
1015 PM...CURRENT GRIDS NEEDED FEW ADJUSTMENTS FOR THE LATE
EVENING UPDATE. WSW AND COASTAL FLOOD STATEMENTS WERE FRESHENED UP
AS WELL.
700 PM...I MADE ONLY MINOR ADJUSTMENTS TO THE 1ST PERIOD GRIDS
BASED ON MESONET AND SATELLITE TRENDS.
PREV DISC... CLOUDS WILL BE ON THE INCREASE THIS EVE...AHEAD OF
APPROACHING LOW PRES. HIGH CLOUDS WILL INITIALLY ALLOW SOME
RADIATIONAL COOLING...THOUGH THE AMOUNT OF WHICH IS IN QUESTION.
THE MORE COOLING THE BETTER CHANCE PCPN BEGINS AS ALL SN. DESPITE
WARM BL TEMPS...DRY AIR IN PLACE THANKS TO DEPARTING HIGH PRES
WILL YIELD SIGNIFICANT WET BULB COOLING AT ONSET. EXPECT STRAIGHT
SN OR A QUICK RA TO SN FLIP AS PCPN BEGINS AROUND MIDNIGHT.
AS STEADY PCPN OVERSPREADS THE AREA TNGT EXPECT INTENSITY TO
QUICKLY BECOME HEAVY. FOR MOST OF THE AREA THAT MEANS
SNFL...EXCEPT FOR THE IMMEDIATE COASTLINE OF SWRN ME AND
ROCKINGHAM CO NH...POSSIBLY EVEN SRN MERRIMACK CO. PROFILES ARE
COLD ENOUGH ALOFT...BUT BOUNDARY LAYER IN THESE AREAS IS QUITE
WARM DEPENDING ON THE GUIDANCE. AM A LITTLE WORRIED THE AMOUNT OF
WET BULB COOLING IS UNDERDONE IS SOME PLACES...SO WOULD NOT BE
SURPRISED TO SEE A QUICK SEVERAL INCHES BEFORE TEMPS ALOFT WARM.
MODEL GUIDANCE INDICATES A HIGH PWAT SYSTEM...WITH THE 12Z GEFS
SHOWING A +3 SD ANOMALY ACROSS SRN NEW ENGLAND. THIS WILL BE
TRANSPORTED NWD ON THE NOSE OF THE H85 LLJ. THIS LLJ WILL IMPINGE
UPON THE MID LVL FRONT AND ELY COLD CONVEYOR BELT...CREATING
STRONG FGEN IN MID LVLS. THIS IS SET TO OCCUR JUST INLAND FROM THE
COASTAL PLAIN AND NEAR THE FOOTHILLS OF NH AND WRN ME. IN THIS
ZONE...EXPECT SNFL RATES TO APPROACH 1 TO 3 INCHES/HR AT TIMES. S
OF THIS ZONE WARM AIR ALOFT WILL BEING TO WARM THE MID LVLS. A
NOSE OF WARM AIR AROUND 800 HPA WILL LIKELY RESULT IN A CHANGEOVER
TO IP ALONG A VSF TO CON TO DAW TO PWM LINE. TRAVEL CONDITIONS
HERE WILL BE EQUALLY HAZARDOUS AND AS A RESULT HAVE LEFT WARNINGS
AS IS AND MENTIONED SIGNIFICANT MIXING POSSIBLE. ACROSS THE
ADVISORY AREA WARM AIR LOOKS TO OVERTAKE THE DYNAMICS INVOLVED AND
CHANGE PCPN OVER TO RA...ESPECIALLY ALONG THE IMMEDIATE COAST.
ATTM MODEL GUIDANCE APPEARS TO BE TRENDING TOWARDS THE CURRENT
ECMWF SOLUTION...WHICH SUPPORTS THE FCST. GRADIENT ON THE SRN
EXTENT OF WARNINGS WILL BE SHARP...WITH A FEW MILES BEING THE
DIFFERENCE BETWEEN A COUPLE INCHES AND WARNING CRITERIA. A SHIFT
OF 20 MI IN EITHER DIRECTIONS WILL BE SIGNIFICANT ATTM.
THE BULK OF THE ACCUMULATING PCPN APPEARS TO BE CONFINED TO THE
FRONT END OF THE LOW PRES...WITH LITTLE WRAP AROUND. THE ARRIVAL
OF THE WARM AIR ALOFT OCCURS AS OR AFTER PCPN WINDS DOWN TO SHWRS.
SOME CONCERN THAT MIXING DOESN/T OCCUR UNTIL INTENSITY TAPERS OFF
FOR THE SRN PARTS OF THE WARNINGS. IT WILL DEFINITELY BE A BATTLE
BETWEEN WAA AND DYNAMICAL/EVAPO COOLING...AND INTESNITY OF PCPN
WILL BE CRITICAL AT TIMES.
A BANDING SIGNAL IS ALSO APPARENT FOR THIS STORM SYSTEM...AND
EXPECT IT TO SET UP ALONG THE FOOTHILLS FROM NEAR IZG THRU AUG TO
THE MIDCOAST AS THE STORM DEVELOPS A LITTLE DEFORMATION LATE. ALSO
HAVE INCLUDED SOME MINOR ICE ACCUMULATIONS IN THE ELEVATIONS OF
SWRN NH. SOUNDINGS SHOW A CLASSIC SLEET PROFILE...BUT 1500 FEET UP
THE WARM AIR IS NOT FAR ENOUGH ALOFT FOR COMPLETE REFREEZING. SO
THE HILLS AND MTNS OF SWRN NH COULD SEE UP TO 0.25 INCHES OF ICE
IN FAVORED ELY UPSLOPE AREAS.
&&
.SHORT TERM /WEDNESDAY NIGHT/...
SNOWFALL WILL QUICKLY TAPER OFF AS LOW PRES QUICKLY MOVES AWAY AND
DOWNSLOPING COMMENCES. SHWRS WILL TAPER OFF WITH A MIX OF SN/RA/IP
ACROSS THE AREA AS INTENSITY OF PCPN SLACKS OFF. FINAL
ACCUMULATIONS LOOK TO RUN 10 TO 12 INCHES LOCALLY HIGHER IN THE
HEAVIEST BAND...TAPERING OFF SHARPLY TO THE S.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
GLOBAL MODELS ARE IN GOOD AGREEMENT IN THE EVOLUTION OF SYNOPTIC
FEATURES THROUGH THIS TIME FRAME. IN THE WAKE OF THE DEPARTING
STORM A LARGE HIGH PRESSURE SYSTEM WILL BUILD EAST AND BECOME
ANCHORED ALONG THE MID ATLANTIC COAST THURSDAY THROUGH SATURDAY. A
WARM FRONT AHEAD OF LOW PRESSURE MOVING ACROSS THE GREAT LAKES WILL
INCREASE CLOUDS AND THE POSSIBILITY OF SHOWERS SATURDAY NIGHT.
FOR SUNDAY IT LOOKS LIKE THE AREA WILL BE IN THE WARM SECTOR OF
THIS SYSTEM. MODELS CUTOFF THIS LOW OVER THE EASTERN GREAT LAKES
EARLY NEXT WEEK. THIS WILL EVENTUALLY RESULT IN UNSETTLED
CONDITIONS NEXT WEEK AS A SERIES OF TROUGHS AND FRONTS ROTATE
AROUND THIS LOW TOWARD THE REGION.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...CONDITIONS WILL RAPIDLY DETERIORATE TNGT THRU MVFR TO
IFR/LIFR IN SN. SN WILL BE HEAVY AT TIMES AND MIX WITH PL OR
RA...LESS LIKELY AT KLEB AND KHIE.
LONG TERM...MVFR TO VFR CONDITIONS EXPECTED THURSDAY INTO SATURDAY.
MVFR WITH AREAS OF IFR POSSIBLE LATE SATURDAY INTO EARLY SUNDAY.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS WILL BEGIN TO INCREASE TNGT AHEAD OF
LOW PRES. EXPECT WINDS TO QUICKLY INCREASE TOMORROW MORNING TO
GALE FORCE WITH SEAS RESPONDING IN KIND.
LONG TERM...WINDS AND WAVES TO SLOWLY SUBSIDE THURSDAY INTO THURSDAY
NIGHT AND SHOULD BE BELOW SCA LEVELS FRIDAY INTO THE WEEKEND.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD WATCH IS IN EFFECT FOR WEDNESDAY MORNING FOR
CUMBERLAND AND YORK COUNTIES IN MAINE AND COASTAL NEW HAMPSHIRE.
HIGH TIDE WEDNESDAY MORNING IN PORTLAND WILL BE 11.1 FEET...SO
A PROJECTED STORM SURGE OF 0.5 TO 1 FT COULD LEAD TO MINOR COASTAL
FLOODING. BUILDING SEAS COULD ALSO LEAD TO SPLASHOVER AND BEACH
EROSION AROUND THE TIME OF HIGH TIDE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR
MEZ007>009-012>014-018>022-025>028.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR MEZ024.
COASTAL FLOOD WATCH FROM 6 AM TO 11 AM EST THIS MORNING FOR
MEZ023-024.
NH...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR
NHZ001>010.
COASTAL FLOOD WATCH FROM 6 AM TO 11 AM EST THIS MORNING FOR
NHZ014.
MARINE...GALE WARNING UNTIL 1 AM EST THURSDAY FOR ANZ150>154.
&&
NEAR TERM...MLEHazardous weather outlook, Nov 22, 3:58 PM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 358 PM EST TUE NOV 22 2011 MEZ007>009-012>014-018>022-025>028-NHZ001>010-232100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- 358 PM EST TUE NOV 22 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ013-232100- INTERIOR ROCKINGHAM- 358 PM EST TUE NOV 22 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ024-232100- COASTAL CUMBERLAND- 358 PM EST TUE NOV 22 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY... ...COASTAL FLOOD WATCH IN EFFECT WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-NHZ014-232100- COASTAL YORK-COASTAL ROCKINGHAM- 358 PM EST TUE NOV 22 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY... ...COASTAL FLOOD WATCH IN EFFECT WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-232100- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 358 PM EST TUE NOV 22 2011 ...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 1:22 AM EST | Winter Weather Advisory | GYX | Cumberland | 11 hr |
| Nov 23, 3:08 AM EST | Coastal Flood Advisory | GYX | Cumberland, York | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.